Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Irregular periods, 48 years, lose vagina - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions

Doctor :   hi'
Doctor :   how can i help u?
User :   Hello Doctor
User :   i am 48 years old and still have irregular periods.
User :   I am very constipated and have to take laxatives every day
Doctor :   For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status,
User :   48 years,Female
User :   User :   Service
Doctor :   k
User :   Married with 2 children
User :   My vagina has become very loose and my husband gets no pleasure at all
User :   Can it be rectified with medicines?
Doctor :   well ur in pre menopausal stage?
User :   yes
Doctor :   so it has be the laxity'
User :   yes
Doctor :   dont worry about it
Doctor :   the periods r irregular coz of it
User :   ok
User :   But does this need surgical rectification?
Doctor :   no
Doctor :   At about the age of 45 to 50 the ovaries stop making oestrogen and the withdrawal of the hormone results in stoppage of the monthly menstrual periods. This is called menopause and it happens naturally to all women sooner or later but may also be induced if the ovaries are removed or stop functioning for any other reason.
Doctor :   symptoms of menopause
Doctor :   Irregular bleeding

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor